Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have Hashimoto's disease. Stiff fingers, toe pain and hip pain, headache, dry eyes. Additional disease?

Sorry for the long introduction, but here goes! Recently, I was diagnosed with Hashimoto Autoimmune Disease , Hypothyroidism, Vitiligo , Gerd and Vitamin D deficiency by a Endocrinologist . He prescribed Levothyroxine and Vitamin D, which I have been taking for the past two months. I m schedule to see him again in another month for more blood related testing. Presently, I m still having some issues such as occasional headaches, swollen/stiff/painful fingers, pain in toes, severe pain in my hips, lower back, thighs, buttocks, and in both my right and left rib cages. Most recently I ve been experiencing Dry Eyes. I also take medications for High Blood Pressure and High Cholesterol. My blood sugar level is good. It may be important to note I have thee siblings who suffer from Thyroid related diseases and Diabetes. One of which also suffers from Lupus and Sjogren s Syndrome. My question is could I be experiencing some additional autoimmune disorder(s) or is my Thyroid issues the lone culprit? Thanks.
Asked On : Sat, 6 Oct 2012
Answers:  0 Views:  221 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor